# SDR IPXA13578702

- Difficulty date: May 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 27,756 hours, 18,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51591
- Condition: Damaged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, SEAT TRACK TO FLOORBEAM MISSING FASTENERS AT BS 1420, LBL-60.  REPAIRED IAW EO B757-5310-50970-A BY PLUGGING HOLES AND INSTALLING REINFORCING DOUBLERS.
